# SDR ASAA2015120514120

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 24,701 hours, 8,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69765611
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR STUCK OPEN, ACFT GROUNDED.  FOUND GUIDE ARM HOLD OPEN MECHANISM SPRING DISCONNECTED FROM CAM.  RECONNECTED SPRING TO CAM MECHANISM ON L1 DOOR AMM 52-11-21-400-802, STEP G, 3 M.  OPS CHECK OF L1 HOLD OPEN MECHANISM GOOD.
